I don't have any bad headaches per se (although I am not on 100mg... I'm just on 50mg), but I do experience the "pressure behind the eyes" feeling. It is sometimes "painful" in that it can cause a mild headache, but I have found that this is far less frequent than 50% of the time (but typically the mild headaches make me fall asleep, as I just lay back and close my eyes--seems to be the only relief). If my symptoms are related to Pristiq, however, I cannot say for certain; I have felt the same type of pressure for at least 3 years (off-and-on) while on many different medicines, and occasionally without any (in which case I usually find that it is due to dehydration).
However, if your headaches are caused by the Pristiq, it is most likely due to the fact that it increases blood pressure and heart rate (my resting heart rate is never higher than 70... unless I am exercising... but at my last appointment, it was "calculated" by a nurse who used her cell phone as a "timer," as well as counted the beats for an entire 60 seconds, to take my heart rate--she said it was 93 bpm! I was at first a bit worried, but I am pretty certain that her counting of the full minute--and her use of her cell phone... haha--- probably made her lose track of the number, and I doubt if this was accurate). Do you check your heart rate when you have these headaches? If not, that would be at least a good place to start... at least until you have your next appointment with your doctor. More importantly, have you been receiving routine blood tests--ordered from the doctor who prescribed this medicine to you--to check for any potential abnormalities in BP, HR, increased cholesterol or triglycerides, decreased salt levels, and liver & kidney functions)? Has your BP and HR been in the normal range since you started taking Pristiq (did you start at 50mg, or just straight to 100mg?), or have you noticed a slight increase in either?
Lastly, if you have not already done so, I would definitely mention this concern to your doctor... the large "downside" to Pristiq is that it is "very new" as far as pharmaceuticals are concerned; therefore, very little is known about any potential long-term effects (especially in humans). If you have been getting routine check-ups and blood work, and everything has been fine, then I would think (and I certainly hope) that it is not related to the Pristiq (since it has been working so well for you, and you have not had any problems for a number of months... but it is always best to be extremely cautious and ask your doctor about any changes you notice). How frequent are the headaches, and how long is the typical duration of each (i.e., do you experience them everyday pretty much all day, or are they rather transient)? Also, when do you take your medicine, in the am or pm? If the headaches are not of any health concern (as should be properly assessed by your doctor), and if they are only experienced for a few hours after you take it, then switching to a nighttime dose might allow you to just sleep through the increases in NE (or anything else that is causing these headaches for you... assuming, of course, that they are actually related to Pristiq).
I'm sorry that I cannot be of much direct help, and I apologize for asking you 50 different questions... but just thinking about the different variables might trigger something to "click" in your mind. I certainly hope that your doctor gives you promising feedback when the two of you address this issue (i.e., I hope your headaches are unrelated to Pristiq, as well as nothing else that is serious)... and, if deemed safe and unrelated, I hope that you are able to continue taking the medication (since it has worked for you so well). At any rate, I wish you the best of luck, and please keep us all posted on how everything progresses; if you learn that Pristiq is, in fact, the cause of your terrible headaches, there are likely to be many others who will benefit from your experience and feedback!